JournalsjemsVol. 23, No. 3pp. 869–947

Renormalising SPDEs in regularity structures

  • Yvain Bruned

    University of Edinburgh, UK
  • Ajay Chandra

    Imperial College London, UK
  • Ilya Chevyrev

    University of Edinburgh, UK
  • Martin Hairer

    Imperial College London, UK
Renormalising SPDEs in regularity structures cover
Download PDF

This article is published open access under our Subscribe to Open model.

Abstract

The formalism recently introduced in [BHZ19] allows one to assign a regularity structure, as well as a corresponding “renormalisation group”, to any subcritical system of semilinear stochastic PDEs. Under very mild additional assumptions, it was shown in [CH16] that large classes of driving noises exhibiting the relevant small-scale behaviour can be lifted to such a regularity structure in a robust way, following a renormalisation procedure reminiscent of the BPHZ procedure arising in perturbative QFT.

The present work completes this programme by constructing an action of the renormalisation group on a suitable class of stochastic PDEs which is intertwined with its action on the corresponding space of models. This shows in particular that solutions constructed from the BPHZ lift of a smooth driving noise coincide with the classical solutions of a modified PDE. This yields a very general black box type local existence and stability theorem for a wide class of singular non-linear SPDEs.

Cite this article

Yvain Bruned, Ajay Chandra, Ilya Chevyrev, Martin Hairer, Renormalising SPDEs in regularity structures. J. Eur. Math. Soc. 23 (2021), no. 3, pp. 869–947

DOI 10.4171/JEMS/1025